# SDR UIEA2018121002814

- Difficulty date: December 10, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,713 hours, 10,051 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: J035253
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LT FWD FUEL PUMP EICAS COMPLIED WITH QRH. REMOVED AND REPLACED LT FWD FUEL PUMP PRESSURE SWITCH. OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME IAW AMM 28-42-01.
